3 results for Riemann-Liouville fractional integrals.

Parameters for your search query:
Keyword    Riemann-Liouville fractional integrals

Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 1547Downloads: 1162
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 2735Downloads: 1894
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for (m, h1, h2)-Convex Functions Via Riemann-Liouville Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 23-28. DOI: 10.12691/tjant-2-1-6
Pub. Date: March 23, 2014Views: 8064Downloads: 4061Citations: 4
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types